IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Network Systems (NS) [schedule] [select]
Chair Yoshikatsu Okazaki (NTT)
Vice Chair Akihiro Nakao (Univ. of Tokyo)
Secretary Kenichi Matsui (NTT), Yosuke tanigawa (Osaka Pref Univ.)
Assistant Kenichi Kashibuchi (NTT)

Conference Date Thu, Jan 17, 2019 10:30 - 20:50
Fri, Jan 18, 2019 10:20 - 16:15
Topics Network software (Software Architecture, Middleware), Network Application, SOA/SDP, NGN/IMS/API, Distributed control/Dynamic routing, Grid, Network/System reliability, Network/System evaluation, etc. 
Conference Place Nagasaki Prefectural Art Museum 
Address 2-1, Dejima-machi, Nagasaki-shi, Nagasaki, 850-0862 Japan
Transportation Guide 3 min. walk from Dejima tram stop
http://www.nagasaki-museum.jp/english/04/
Sponsors Co-located with NWS
Announcement Start/end time might be changed according to the number of submission to NWS.
To join the Night session, please make a registration from the following form (in Japanese):
https://www.ieice.org/cs/ns/jpn/moushikomi.html
Participation Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Participant fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the participant fee page. We request the participant fee to participants who will attend the workshop(s) on NS.

Thu, Jan 17 AM  NWS1 (Lecture Room)
10:30 - 12:10
  - NWS general session
http://www.ieice.org/cs/ns/nws/
  12:10-13:10 Lunch Break ( 60 min. )
Thu, Jan 17 PM  NWS2 (Lecture Room)
13:10 - 15:40
  - NWS general session
http://www.ieice.org/cs/ns/nws/
Thu, Jan 17 PM  NS1 (Museum Hall)
Chair: Hideya Ochiai (Univ. Tokyo)
14:00 - 15:40
(1) 14:00-14:25 [Encouragement Talk]
A Data Compression Method for Autonomous Vehicles Using Edge Computing
Masahiro Yoshida, Koya Mori, Tomohiro Inoue, Hiroyuki Tanaka (NTT)
(2) 14:25-14:50 [Encouragement Talk]
Proposal of Weighted Search Method of Spatio Temporal Content in Geo-Centric Information Platform
Shingo Higuchi, Kentaro Nagao (kyutech), Yuzo Taenaka (NAIST), Akira Nagata (iD), Hitomi Tamura (FIT), Kazuya Tsukamoto (kyutech)
(3) 14:50-15:15 A Study on Cache Decision Policy using User Tastes Tsukasa Kitamura (Kansai Univ.), Noriaki Kamiyama (Fukuoka Univ.), Miki Yamamoto (Kansai Univ.)
(4) 15:15-15:40 High-Precision Zero-Rating for Next Generation Mobile Networks Ming Yang, Ping Du (UTokyo), Noriaki Kamiyama (Fukuoka Univ), Akihiro Nakao (UTokyo)
  15:40-15:50 Break ( 10 min. )
Thu, Jan 17 PM  NWS2 (Lecture Room)
15:50 - 17:30
  - NWS general session
http://www.ieice.org/cs/ns/nws/
Thu, Jan 17 PM  NS2 (Museum Hall)
Chair: Takeshi Ogawa (Tokyo Denki Univ.)
15:50 - 17:30
(5) 15:50-16:15 A Study of 4K Realtime Video Streaming from Drone by Using 5G Shogo Ando, Shu Yamamoto, Akihiro Nakao (UTokyo)
(6) 16:15-16:40 P2P Video Streaming Method in IP Network with Copy Protection Shota Kakinuma, Takeshi Ogawa (TDU)
(7) 16:40-17:05 The industrial wireless system managing both availability and safety with commercially available wireless radios Tatsuma Hirano, Takeshi Sakoda, Hiroyuki Kitagawa, Takafumi Sakamoto, Mitsuru Kanda (Toshiba)
(8) 17:05-17:30 AP/STA Cooperative AP Selection Scheme for supporting Airtime Fairness in Heterogeneous AP Environment Syohei Arakaki, Kazuya Tsukamoto (kyutech)
  17:30-17:40 Break ( 10 min. )
Thu, Jan 17 PM  Invited Talk 1 (Museum Hall)
Chair: Yoshikatsu Okazaki (NTT)
17:40 - 18:25
(9) 17:40-18:25 [Invited Talk]
Visual Communication Technologies with Softwarization
Shohei Kamamura, Kensaku Fujii (NTT Bizlink)
  18:25-18:50 Movement ( 25 min. )
Thu, Jan 17 PM  Night session (Nagasaki Washington Hotel)
18:50 - 20:50
  - [Theme] Researchers' true feelings for work-style reform

TBD
○Naoto Hoshikawa (Oyama College)

TBD
○Kazuho Yoshida (Coil Corp.)
Fri, Jan 18 AM  NWS4 (Museum Hall)
10:20 - 11:40
  - NWS general session
http://www.ieice.org/cs/ns/nws/
  11:40-12:40 Lunch Break ( 60 min. )
Fri, Jan 18 PM  NS3 (Museum Hall)
Chair: Masahiro Miyasaka (NTT West)
12:40 - 13:30
(10) 12:40-13:05 Training Data Creation Method for Machine Learning Performance Improvement in the Software Development Efficiency Technique Koki Sato (Nihon Univ.), Takeshi Yamada, Kazuhiro Kikuma (NTT), Kiyoshi Ueda (Nihon Univ.)
(11) 13:05-13:30 A Study on Traceability in Supply Chain Network Takeshi Kawasaki, Motoshi Horii, Toshihiko Kurita, Satoshi Imai (FUJITSU LABS.)
  13:30-13:40 Break ( 10 min. )
Fri, Jan 18 PM  Invited Talk 2 (Museum Hall)
13:40 - 14:25
  - NWS invited session
http://www.ieice.org/cs/ns/nws/
  14:25-14:35 Break ( 10 min. )
Fri, Jan 18 PM  NS4 (Museum Hall)
Chair: Ved Prasad Kafle (NICT)
14:35 - 16:15
(12) 14:35-15:00 [Encouragement Talk]
Timing-Accuracy Evaluation of a Time-aware Shaper for IEEE 802.1Qbv using Time-based Transmission Scheme
Yasin Oge, Yuta Kobayashi, Takahiro Yamaura, Tomonori Maegawa (Toshiba)
(13) 15:00-15:25 Background Study on Automation of 5G Network Slicing Control with Machine Learning Ved P. Kafle, Yusuke Fukushima, Pedro Martinez-Julia, Takaya Miyazawa (NICT)
(14) 15:25-15:50 Application of Machine Learning for Software-Defined Wireless Mesh Routing Khamxay Leevangtou (CU), Hideya Ochiai (UTokyo), Chaodit Aswakul (CU)
(15) 15:50-16:15 A comprehensive survey on NIDS acceleration techniques Takuya Ogihara, Minoru Nakazawa (KIT)

Announcement for Speakers
General TalkEach speech will have 18 minutes for presentation and 7 minutes for discussion.
Invited TalkEach speech will have 40 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
NS Technical Committee on Network Systems (NS)   [Latest Schedule]
Contact Address E-:ns-cat
Kenichi Kashibuchi (NTT)
TEL 0422-59-6458
Kenichi Matsui (NTT)
TEL 0422-59-3018 


Last modified: 2018-12-27 13:47:04


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to NS Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan